# SDR SWAA2023101811056

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 79,687 hours, 47,358 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED DISAGREE AFTER T/O. F/O INDICATION APPEARED CORRECT.<[01] PERFORMED ADIRS BITE IAW FIM 34-21 TASK 801. NO INFLIGHT FAULT FOUND. 1 PREVIOUS LEG FAULT FOR TAT PROBE FAIL. 34-21022. SEE L/P#2514346 FOR FINAL REPAIR.;[02] REF LOGPAGE# 2514349 FOR FINAL REPAIR
